# SDR UALA2012030601452

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 67,071 hours, 12,097 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D5188P
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF FCD#3321-01019 CONNECTOR D5188P IS INCORRECT PART NUMBER AT STA1585 S-12R ABOVE SEAT ROW 34R.  REPLACED CONNECTOR D5188P WITH CORRECT PART NUMBER CONNECTOR BACC65AJ131S PER FCD 3321-01 019.
